# SDR SWAA2013090619909

- Difficulty date: August 24, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 33,416 hours, 21,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917624517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT BULKHEAD DOOR CUT OUT FRAME LT SIDE TIE FITTING CRACKED AT STATION 426, LONGERON 13L.  R&R FITTING IAW SRM & DRAWING.
